# SDR AALA201909069010

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 750 hours, 228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L4 DOOR ASSIST BOTTLE BELOW PS CHECK MINIMUM 1250 PSI AT 70 F. SERVICE L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
